# SDR UALA2009081002441

- Difficulty date: August 9, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 79,596 hours, 9,804 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1140 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1140 S10L FAIL-SAFE CHORD CRACKED AT 1 EA FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED PORTION OF CHORD. FABRICATED AND INSTALLED REPAIR PARTS AT STA 1140 BETWEEN S9L & S10L ON THE FAIL SAFE CHORD.
